Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Purple spotting after unprotected sex. Pregnancy?

Been on birth control for 7 months now. Tried to skip period or delay it by skipping placebo pills. Got period heavy bleeding lasted 4 days as usual. Had unprotected sex on the 5th day as it ended. Since then I've been getting light pink and purple spotting but nothing on pad only shows on tampon. What could this be? Pregnancy?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello, I would be happy to help you with your question.

In many cases the pill can be used to delay your period. But this does not always work. It might be the case that you are ovulating on occasion even though you are on the pill. This is especially the case with low-low dose pills. It is unlikely to conceive during your period or right as it is ending, so I think that the chance of pregnancy is extremely low. Check the test again in 1 and 2 weeks and talk with your doctor about a higher dose pill.

I hope that this helps. If you have more questions, please click on "ASK ME A QUESTION" link above to directly ask me a question!
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor